MathSciNet Relay Station
MathSciNet bibliographic data
MR704107 (85c:11043) 11F06 (20G30 22E40)
Flöge, Dieter Zur Struktur der ${\rm PSL}\sb{2}$ über einigen imaginär-quadratischen Zahlringen. (German) [On the structure of ${\rm PSL}\sb{2}$ over some imaginary quadratic number rings] Math. Z. 183 (1983), no. 2, 255–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement